Academic Journal

A Finite Block Method Framework for Nonlinear Fractional Integro‐Differential Equations.

Λεπτομέρειες βιβλιογραφικής εγγραφής
Τίτλος: A Finite Block Method Framework for Nonlinear Fractional Integro‐Differential Equations.
Συγγραφείς: Abbaszadeh, Mostafa1 (AUTHOR) m.abbaszadeh@aut.ac.ir, Ghoreyshi, Amin1 (AUTHOR) aminghoreyshi@aut.ac.ir, Dehghan, Mehdi1 (AUTHOR)
Πηγή: Mathematical Methods in the Applied Sciences. 3/15/2026, Vol. 49 Issue 4, p2170-2188. 19p.
Θεματικοί όροι: *Fractional differential equations, *Quasilinearization, *Iterative methods (Mathematics), *Numerical grid generation (Numerical analysis), *Time integration scheme, *Chebyshev polynomials, *Numerical analysis
Περίληψη: This paper introduces a robust and efficient numerical framework for solving nonlinear time‐fractional partial integro‐differential equations (NLTFPIDEs). Temporal discretization is performed using the weighted and shifted Grünwald–Letnikov formula, incorporating the fractional trapezoidal rule and the second‐order backward differentiation formula (BDF2). Spatial discretization leverages Chebyshev nodes as discretization points, with the Lagrange‐collocation method applied to approximate partial derivatives. For irregular computational domains, the framework utilizes the finite block method (FBM) in two dimensions. Nonlinearities in the equations are handled through the quasilinearization technique. A comprehensive stability and convergence analysis using the energy method confirms the reliability of the proposed schemes. Numerical experiments validate the theoretical findings, highlighting the accuracy and efficiency of the approach. [ABSTRACT FROM AUTHOR]
Βάση Δεδομένων: Academic Search Index
Περιγραφή
ISSN:01704214
DOI:10.1002/mma.70234